# SDR SCNA20240807292

- Difficulty date: August 5, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 63,097 hours, 33,959 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Web
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, TWO CRACKS WERE FOUND ON THE WEB AT THE FORWARD INBOARD CORNER OF THE LEFT MAIN LANDING GEAR CENTER DOOR (P/N 113A8232-1), SEE FIGURE 1. THE CRACKS EXCEED THE LIMITATIONS OF BOEING 737-800 SRM 52-80-02-2R-3 FOR REPAIR OF THE SUBJECT DAMAGE. BOEING WAS CONTACTED FOR REPAIR OF THE DAMAGE.  THIS EA PROVIDES INSTRUCTION AND AUTHORIZATION FOR MRO HOLDINGS TO ACCOMPLISH ENGINEERING TECHNICAL INSTRUCTIONS ETI-737-24-037 REV. 1. SCA ENGINEERING HAS REVIEWED THE NOTED ETI, ASSOCIATED SUPPORTING DOCUMENTATION, AND FINDS IT ACCEPTABLE FOR USE.
